Fraunhofer-Gesellschaft

Publica

Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Physikalische und materielle Erhaltungssätze der Elastizitätstheorie

 
: Kienzler, R.

Zeitschrift für angewandte Mathematik und Mechanik : ZAMM 69 (1989), pp.494-495
ISSN: 0044-2267
ISSN: 0946-8463
ISSN: 1521-4001
German
Journal Article
Fraunhofer IWM ()
Defekt; Elastizitätstheorie; Erhaltungssatz

Abstract
Path-independent integrals of linear plane elasticity are treated analytically and numerically. The application of the integrals and their physical significance in terms of energy - release rates are illustrated with a closed-form solution of the hole-dislocation - interaction problem.

: http://publica.fraunhofer.de/documents/PX-28511.html